# SDR COMA9560615

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector  Valve
- Part number: 601R751461
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR HESITATES BEFORE RETRACTING.  REPLACED THE NLG SELECTOR VALVE.
